# SDR CALA0001774

- Difficulty date: November 15, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING 0 SLAT DENTED.  THE DENTED AREA WAS CUT OUT IAW SRM 57-06, FIGURE 1.  A REPAIR WAS INSTALLED IAW SRM 57-06, FIGURE 1, 51-10-4, 51-10-3, AND 51-30-7.
